Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shastin, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 3

Number of views:
This page:566
Abstract pages:706
Full texts:117
References:76
E-mail: ,

http://www.mathnet.ru/eng/person72637
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. A. Dynnikov, V. A. Shastin, “On equivalence of Legendrian knots”, Uspekhi Mat. Nauk, 73:6(444) (2018),  195–196  mathnet  mathscinet  elib; Russian Math. Surveys, 73:6 (2018), 1125–1127  isi  scopus
2015
2. V. A. Shastin, “A combinatorial model of the Lipschitz metric for surfaces with punctures”, Sib. Èlektron. Mat. Izv., 12 (2015),  910–929  mathnet
2012
3. I. A. Dynnikov, V. A. Shastin, “On independence of some pseudocharacters on braid groups”, Algebra i Analiz, 24:6 (2012),  21–41  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:6 (2013), 863–876  isi  elib  scopus

Presentations in Math-Net.Ru
1. Метрика Дынникова на группах классов отображений
V. A. Shastin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
September 17, 2014 18:30
2. Псевдометрики на модулярных группах поверхностей с проколами
V. A. Shastin
Algebraic topology and its applications. Postnikov memorial seminar
April 8, 2014 16:45
3. Some pseudo-characters on braid groups
I. A. Dynnikov, V. A. Shastin
Differential geometry and applications
November 21, 2011 16:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021